# SDR GLBA200910211

- Difficulty date: October 20, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 25,546 hours, 34,628 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13600LA902A3
- Condition: Deteriorated
- Location: Nr 1 Wheel
- Part time: 110 cycles
- Component: Wheel
- Component part number: 50060285
- Stage of operation: LD
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

UPON LANDING, IT FELT LIKE THE LT BRAKE WAS SLUGGISH AND THE SWA THE LT MAIN TIRE OUTSIDE WHEEL FALL OFF OF THE HUB ASSY.  MX REMOVED AND REPLACED THE LT MLG IAW MM 32-10-00, RII INSP COMPLIED IAW TASKCARD 4.3.6 AND RII OF UP/DOWN/SAFETY SWITCH INSTALLATION WAS PERFORMED IAW TASKCARD 4.3.8. NR1 BRAKE ASSY IAW MM 32-40-03, NR2 BRAKE ASSY IAW MM 32-40-03 AND BOTH WHEEL ASSEMBLIES IAW TASKCARD 1900-3240.01.  ALL RII INSPECTIONS AND OPS CHECKS OF THE RELATED SYS WERE SATISFACTORY. SUSPECTED BRG FAILURE CONCLUDED AFTER THE CLOSURE OF THE INVESTIGATION AND REVIEW OF ALL PERSONNEL INVOLVED.  REPAIR VENDOR AND SUPPLIER OF THE BEARING ALERTED OF THE SITUATION.
